# SDR AALA20110225TUL06

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,787 hours, 24,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - CORROSION ON DOOR PAN AROUND DOOR STOP FITTINGS AT LOWER THRESHOLD AREA.  REPLACED FORWARD CARGO LOWER DOOR PAN PER SRM 53-05-00.
